# SDR FDEA201109063775

- Difficulty date: September 6, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N258FE
- Make and model: Boeing 727233
- Aircraft serial: 20940
- Aircraft time: 60,065 hours, 37,790 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29835103
- Part serial: 19990181
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLOSED  L1 DOOR, DOOR SLIDE FELL OFF LAYING IN A HEAP AGAINST LAV DOOR.  R & R L1 DOOR SLIDE REF MM 25-60-015-2.  FINAL CLOSED
